MathSciNet Relay Station
MathSciNet bibliographic data
MR2126858 (2005k:62148) 62H12 (62F10 62F12)
Ranneby, Bo; Jammalamadaka, S. Rao; Teterukovskiy, Alex The maximum spacing estimation for multivariate observations. J. Statist. Plann. Inference 129 (2005), no. 1-2, 427–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement